PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 1 | 73-82
Tytuł artykułu

Extremes of interarrival times of a Poisson process under conditioning

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
23
Numer
1
Strony
73-82
Opis fizyczny
Daty
wydano
1995
poprawiono
1994-03-10
Twórcy
autor
  • Department of Mathematics, Rowan College of New Jersey, Glassboro, New Jersey 08028 U.S.A.
Bibliografia
  • [1] D. A. Darling, On a class of problems related to the random division of an interval, Ann. Math. Statist. 24 (1965), 239-253.
  • [2] J. Galambos, Advanced Probability Theory, Marcel Dekker, New York, 1992.
  • [3] J. Galambos, The Asymptotic Theory of Extreme Order Statistics, Kreiger, Melbourne, Fla., 1987.,
  • [4] D. J. Kendall, On finite and infinite sequences of exchangeable events, Studia Sci. Math. Hungar. 2 (1967), 319-327.
  • [5] B. Kopociński, The extreme gap in the multivariate Poisson process, Zastos. Mat. 21 (1991), 137-141.
  • [6] R. Pyke, Spacings, J. Roy. Statist. Soc. 27 (1965), 395-436.
  • [7] C. J. Ridler-Rowe, On two problems in exchangeable events, Studia Sci. Math. Hungar. 2 (1967), 415-418
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.